# SDR SWAA2024022254584

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 40,491 hours, 23,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR ASSIST HANDLE IS LOOSE.<[01] RESECURED FWD ENTRY DOOR HANDLE @ L1 REF M/M 52-11-00
